# SDR MASA200602550

- Difficulty date: November 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,630 hours, 16,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2711 PHX.  PILOT REPORTED THE EMERGENCY ESCAPE PATH LIGHTING WAS PARTIALLY INOP.  MX WENT OUT AND FOUND PORTION OF PATH LIGHTING NOT CONNECTED.  RECONNECTED AND LIGHTS CHECKED GOOD.
